Terlipressin-related acute myocardial infarction: a case report and literature review.

  • Lee M
  • Chu C
  • Lee K
  • et al.
N/ACitations
Citations of this article
5Readers
Mendeley users who have this article in their library.
Get full text

Abstract

Acute ST-segment elevation myocardial infarction after the administration of terlipressin in patients with hemorrhagic esophageal varices is a rare but life-threatening complication. We report the case of a 73-year-old female patient with esophageal variceal bleeding complicated with acute ST-segment elevation myocardial infarction after intravenous injection of terlipressin. We discuss the underlying mechanisms of terlipressin-related acute myocardial infarction and review the literature.

Cite

CITATION STYLE

APA

Lee, M.-Y., Chu, C.-S., Lee, K.-T., Lee, H.-C., Su, H.-M., Cheng, K.-H., … Lai, W.-T. (2004). Terlipressin-related acute myocardial infarction: a case report and literature review. The Kaohsiung Journal of Medical Sciences, 20(12), 604–8. https://doi.org/10.1016/S1607-551X(09)70266-9

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free